# SDR HALA0700325

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 9,380 hours, 23,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO SMOKE DETECTOR "PUSH" SWITCH FLASHING.  ACCOMP FIM 26-11 TASK 803 GND CK OK NO FAULTS.  OK FOR SERVICE.
